MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Model Number 550AHCT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) had incorrect and inconsistent carbon dioxide (co2) readings.There was a 20-minute delay to attain correct co2 data.As mitigation, a blood gas analyzer was used throughout the case.The surgical procedure was completed successfully.There was no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Updated block: d9 evaluation is in progress, but not yet concluded.
 
Additional Manufacturer Narrative
The reported complaint could not be confirmed.During laboratory analysis, the product surveillance technician (pst) connected the blood parameter monitor (bpm) to lab use only (luo) testing equipment.The monitor was booted up to operate mode and there were no failures or errors codes observed.There was no error codes indicated in the erasable electronically programmable read only memory (eeprom).The probe was attached to a 3/8-inch cuvette which had a strip of red tape to provide a static background intended to stimulate a stable operating environment.The monitor was successfully calibrated, and the hematocrit saturation (h/sat) values were set to the following sample values using the monitor's store/recall function.(saturation of oxygen (so2) 75%, hematocrit (hst) 35% and hemoglobin (hgb) 10 grams (g)/deciliter (dl)) the system was left in that state for several hours and there was no drifting, no abnormalities or anything out of the ordinary with any of the displayed values.The service repair technician (srt) could not duplicate the reported complaint.The srt powered the monitor on, and it passed self-testing.The h/sat passed service mode testing, and the arterial bpm passed in service mode testing.The arterial bpm passed intensity testing.The eeprom contained 0 critical errors.The monitor passed all testing.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
CDI BLOOD PARAMETER MONITORING SYSTEM 550
Common Device Name
CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key21154090
Report Number1828100-2025-00011
Device Sequence Number9097862
Product Code DRY
UDI-Device Identifier00886799001790
UDI-Public(01)00886799001790(11)220318
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K182110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number550AHCT
Device Catalogue Number550AHCT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer01/21/2025
05/01/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date02/11/2025
05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD GAS ANALYZER.
Patient SexUnknown